# SDR HEEA955446

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 5044T08P05
- Condition: Faulty
- Location: Eng Anti Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FLUCTUATES AT HIGH POWER SETTING.  REPLACEMENT FROM GE CONSIGNMENT KIT S/N COM01447.  ANTI ICE VALVE FAULTY.
